dc.contributorUniversidade Estadual Paulista (Unesp)
dc.creatorCastillo, Kenier
dc.date2014-12-03T13:11:09Z
dc.date2014-12-03T13:11:09Z
dc.date2014-03-15
dc.date.accessioned2023-09-09T10:06:51Z
dc.date.available2023-09-09T10:06:51Z
dc.identifierhttp://dx.doi.org/10.1016/j.jmaa.2013.10.014
dc.identifierJournal Of Mathematical Analysis And Applications. San Diego: Academic Press Inc Elsevier Science, v. 411, n. 2, p. 742-752, 2014.
dc.identifier0022-247X
dc.identifierhttp://hdl.handle.net/11449/112918
dc.identifier10.1016/j.jmaa.2013.10.014
dc.identifierWOS:000327569600023
dc.identifier.urihttps://repositorioslatinoamericanos.uchile.cl/handle/2250/8762536
dc.descriptionThe purpose of the present contribution is to investigate the effects of finite modifications of Verblunsky coefficients on Szego recurrences. More precisely, we study the structural relations and the corresponding C-functions of the orthogonal polynomials with respect to these modifications from the initial ones. (C) 2013 Elsevier Inc. All rights reserved.
dc.descriptionConselho Nacional de Desenvolvimento Científico e Tecnológico (CNPq)
dc.descriptionMinisterio da Ciencia
dc.descriptionTecnologia e Inovacao of Brazil
dc.descriptionDireccion General de Investigacion, Ministerio de Economia y Competitividad of Spain
dc.descriptionUniv Estadual Paulista UNESP, Dept Matemat Aplicada, BR-15054000 Sao Jose Do Rio Preto, SP, Brazil
dc.descriptionUniv Estadual Paulista UNESP, Dept Matemat Aplicada, BR-15054000 Sao Jose Do Rio Preto, SP, Brazil
dc.descriptionTecnologia e Inovacao of Brazil370291/2013-1
dc.descriptionDireccion General de Investigacion, Ministerio de Economia y Competitividad of SpainMTM2012-36732-C03-01
dc.format742-752
dc.languageeng
dc.publisherElsevier B.V.
dc.relationJournal of Mathematical Analysis and Applications
dc.relation1.138
dc.rightsAcesso restrito
dc.sourceWeb of Science
dc.subjectThree term recurrence relation
dc.subjectOrthogonal polynomials on the real line
dc.subjectSzego recurrences
dc.subjectOrthogonal polynomials on the unit circle
dc.subjectPerturbed Verblunsky coefficients
dc.titleOn perturbed Szego recurrences
dc.typeArtigo


Este ítem pertenece a la siguiente institución